# SDR SWIA201129024

- Difficulty date: December 20, 2011
- Submitted: December 29, 2011
- Operation: Air carrier
- Aircraft: N938SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7741
- Aircraft time: 23,943 hours, 20,328 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY EMERGENCY LIGHTS ARE OUT.  (FLT 5561)  RESECURED LOOSE GALLEY EMERGENCY LIGHT CONNECTOR.
